# SDR ASAA1047687

- Difficulty date: April 2, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 40,241 hours, 22,131 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654653145
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FRAME STA 500B CORRODED BETWEEN 28L AND 28R.  CUT OUT DAMAGED SHEAR TIE ON FRAME, FABRICATED AND INSTALLED REPLACEMENT SHEAR TIE.
